Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 10, 2013, 5:05 PM EDT for Carroll County, Tuscarawas County, Ohio. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 5:05 PM EDT (21:05 UTC)
- Expired
- Apr 10, 2013, 5:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Carroll County, OH, Tuscarawas County, OH
The radar
The Pittsburgh radar (KPBZ), 78 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 5:12 PM EDT | HAIL 1 | Dover, OH | |
| Apr 10, 5:15 PM EDT | HAIL 1 | Dover, OH | |
| Apr 10, 5:15 PM EDT | HAIL 1.5 | Dover, OH | |
| Apr 10, 5:18 PM EDT | TSTM WND DMG | Dover, OH | LARGE TREE BLOWN DOWN ONTO RESIDENCE |
| Apr 10, 5:23 PM EDT | HAIL 0.75 | 5 E Dover, OH | |
| Apr 10, 5:52 PM EDT | TSTM WND DMG | 4 Nne Carrollton, OH | TREES DOWN ALONG STATE ROUTE 171 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
657
WUUS51 KPBZ 102105
SVRPBZ
OHC019-157-102145-
/O.NEW.KPBZ.SV.W.0013.130410T2105Z-130410T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
505 PM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN EAST CENTRAL OHIO...
NORTHERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...
* UNTIL 545 PM EDT
* AT 501 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR
SUGARCREEK...AND WAS MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE
OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUGARCREEK... DOVER... NEW PHILADELPHIA...
MINERAL CITY... SHERRODSVILLE...
LEESVILLE LAKE PARK... DELLROY...
CARROLLTON... AUGUSTA... MECHANICSTOWN...
KILGORE...
THE FOLLOWING HIGHWAY WILL BE IMPACTED...
I-77 IN OHIO BETWEEN MILE MARKERS 77 AND 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE INTO A STURDY BUILDING AND AVOID
WINDOWS.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4066 8125 4073 8100 4072 8092 4065 8092
4064 8086 4056 8087 4056 8092 4048 8092
4046 8094 4043 8165 4047 8168 4055 8167
TIME...MOT...LOC 2105Z 257DEG 31KT 4049 8157
$$1 follow-up statement
270
WWUS51 KPBZ 102119
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
519 PM EDT WED APR 10 2013
OHC019-157-102145-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-130410T2145Z/
CARROLL OH-TUSCARAWAS OH-
519 PM EDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR TUSCARAWAS AND CARROLL COUNTIES...
AT 518 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR NEW
PHILADELPHIA...AND WAS MOVING EAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW PHILADELPHIA... DOVER... MINERAL CITY...
SHERRODSVILLE... DELLROY... CARROLLTON...
KILGORE... MECHANICSTOWN... AUGUSTA...
THE FOLLOWING HIGHWAY WILL BE IMPACTED...
I-77 IN OHIO BETWEEN MILE MARKERS 80 AND 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE INTO A STURDY BUILDING AND AVOID
WINDOWS.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
LAT...LON 4073 8100 4072 8092 4065 8092 4063 8087
4058 8087 4056 8087 4056 8092 4048 8092
4046 8094 4046 8147 4058 8155
TIME...MOT...LOC 2120Z 257DEG 31KT 4052 8140
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:22 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 10, 3:22 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 322 PM EDT WED APR 10 2013 .SYNOPSIS... A FRONTAL BOUNDARY WILL CONTINUE TO DRIFT ACROSS THE REGION INTO THURSDAY WITH PERIODS OF SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL THEN CROSS THE REGION THURSDAY NIGHT INTO EARLY FRIDAY WITH WIDESPREAD SHOWERS AND THUNDERSTORMS...FOLLOWED BY MUCH COOLER TEMPERATURES FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... STATIONARY FRONT REMAINS NEAR THE NORTHERN BOUNDARY OF THE FORECAST AREA. AT 3PM...ERIE AIRPORT IS REPORTING 45 DEGREES WITH A NORTHERLY WIND WHILE FRANKLIN IS REPORTING 63 DEGREES WITH A SOUTHWESTERLY WIND. SHOWERS AND THUNDERSTORMS HAVE GENERALLY REMAINED TO THE NORTH OF PITTSBURGH. ALTHOUGH COVERAGE IS BEGINNING TO DECREASE...CANNOT RULE OUT MORE SHOWERS AND THUNDERSTORMS DEVELOPING LATER THIS AFTERNOON INTO THIS EVENING. IN GENERAL...PRECIPITATION COVERAGE WILL DIMINISH AFTER MIDNIGHT. COLD FRONT WILL CONTINUE ITS SLOW TREK TO THE EAST. THE FRONT WILL ONLY HAVE REACHED INDIANA BY THURSDAY MORNING...AND WILL MOVE INTO CENTRAL OHIO BY LATE AFTERNOON. MODELS HAVE SOME WIDE VARIATIONS ON TEMPERATURES...WHICH HAS BEEN THE CASE MUCH OF THE WEEK WITH THE WOBBLING FRONT. COULD EASILY SEE A 20 DEGREE SPREAD IN HIGH TEMPERATURES AGAIN TOMORROW...WITH LOW 60S TO THE NORTH AND NEAR 80 ACROSS WEST VIRGINIA. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... COLD FRONT WILL CROSS THE FORECAST AREA THURSDAY NIGHT...AND HAVE CONTINUED THE CATEGORICAL POPS DURING THAT TIME PERIOD. MOST PLACES SHOULD SEE BETWEEN HALF AN INCH AND AN INCH OF RAIN. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... COLD ADVECTION CONTINUES IN EARNEST RIGHT THROUGH THE DAY FRIDAY INTO FRIDAY NIGHT AS 850 MB CONSENSUS TEMPERATURES FALL OFF INTO THE -6 TO -8C RANGE. INCREASINGLY UNSTABLE CONDITIONS DUE TO COLDER MID-LEVEL TEMPERATURES SLIDING OVER THE AREA AS WELL AS CONTINUED WEAK SHORT WAVE ACTIVITY IN THE LARGER SCALE TROUGHING OVER THE AREA WILL MAINTAIN A LOW END CHANCE OF RAIN SHOWERS MIXING WITH SNOW SHOWERS FRIDAY NIGHT INTO SATURDAY. THE COLD ADVECTION OF THE FIRST HALF OF THE WEEKEND WILL BE SHORT LIVED...AS MID-LEVEL HEIGHTS START TO COME UP BY SUNDAY WITH THE NORTHEASTWARD MOVEMENT OF THE MID-LEVEL SYSTEM. AS THIS OCCURS...DEEPENING UPPER TROUGHING OVER THE WESTERN CONUS ON ALL MODELS AND ENSEMBLE SYSTEMS SHOULD DRIVE HEIGHTS HIGHER OVER THE EASTERN CONUS. IN RESPONSE...WARMER CONDITIONS SHOULD BECOME MORE COMMON. HOWEVER...THE DEGREE OF RIDGING OVER THE REGION IS NOT PARTICULARLY WELL AGREED UPON...PARTICULARLY TOWARD THE MIDDLE OF NEXT WEEK. THIS COULD LEAVE THE AREA OPEN TO INSTABILITY ENCROACHING FROM THE SOUTHWEST WITH RETURN FLOW FROM THE GULF. DUE TO THIS POSSIBILITY...CHANCES OF SHOWERS REMAIN IN THE FORECAST...HOWEVER TEMPERATURES STILL SEEM LIKELY TO REMAIN NEAR OR ABOVE NORMAL. FRIES && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS HAVE GENERALLY REMAINED NORTH OF THE PITTSBURGH METRO AREA. CONDITIONS ARE GENERALLY EXPECTED TO REMAIN VFR...WITH MVFR A POSSIBILITY IN THUNDERSTORMS. MODEL GUIDANCE SHOWS FKL/DUJ DROPPING TO IFR OVERNIGHT WITH LOWER CIGS. WITH FRONT REMAINING IN THE VICINITY...CANNOT RULE THIS OUT...AND HAVE BROUGHT THOSE TAFS DOWN TO LOWER CONDITIONS. GENERAL CONFIDENCE REMAINS LOW...CONSIDERING MODELS ARE STILL HAVING A HARD TIME GETTING A HANDLE OF WHERE THE FRONT IS LOCATED. OUTSIDE OF FKL/DUJ...CONDITIONS WILL REMAIN VFR OVERNIGHT AND INTO THURSDAY. RAIN SHOULD GENERALLY REMAIN TO THE WEST OF TAF SITES THROUGH THE END OF THE 18Z TAFS. .OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/... A COLD FRONT WILL MOVE ACROSS THE REGION THURSDAY NIGHT...BRINGING THE POSSIBILITY OF RESTRICTIONS IN SHOWERS AND SCATTERED THUNDERSTORMS. CIG RESTRICTIONS WILL REMAIN POSSIBLE AFTER THE FRONTAL PASSAGE FRIDAY INTO SATURDAY IN NORTHWEST FLOW. CONDITIONS SHOULD REMAIN VFR SATURDAY NIGHT AND SUNDAY AS HIGH PRESSURE RIDGE BRIEFLY ENTERS THE REGION. A WEAK FRONT COULD BRING SOME SCATTERED SHOWERS SUNDAY NIGHT INTO MONDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 10, 4:17 AM EDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 417 AM EDT WED APR 10 2013 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-110830- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 417 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND NIGHT AS A STRONG COLD FRONT CROSSES THE REGION. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 10, 3:22 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 322 PM EDT WED APR 10 2013 PAZ021-073-101945- ALLEGHENY PA-WESTMORELAND PA- 322 PM EDT WED APR 10 2013 ...A THUNDERSTORM WILL AFFECT CENTRAL ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES... AT 319 PM EDT...A THUNDERSTORM WAS LOCATED NEAR CARNEGIE...MOVING EAST AT 30 MPH. WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARNEGIE... MOUNT WASHINGTON... NORTH SIDE PITTSBURGH... DOWNTOWN PITTSBURGH... SOUTH SIDE PITTSBURGH... OAKLAND... MILLVALE... ETNA... EAST LIBERTY... WILKINSBURG... FOX CHAPEL... TURTLE CREEK... HIGHWAYS IMPACTED INCLUDE... I-279 PARKWAY NORTH BETWEEN MILE MARKERS 1 AND 3. I-579 CROSSTOWN BOULEVARD. I-376 PARKWAY WEST BETWEEN MILE MARKERS 65 AND 69. I-376 PARKWAY CENTRAL BETWEEN MILE MARKERS 70 AND 74. I-376 PARKWAY EAST BETWEEN MILE MARKERS 75 AND 84. I-76 BETWEEN MILE MARKERS 46 AND 61. PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 4060 7974 4039 7964 4039 8008 4045 8010
Special weather statement, Apr 10, 3:30 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 330 PM EDT WED APR 10 2013 PAZ014-015-022-102000- ARMSTRONG PA-BUTLER PA-CLARION PA- 330 PM EDT WED APR 10 2013 ...A THUNDERSTORM WILL AFFECT EAST CENTRAL BUTLER...NORTHERN ARMSTRONG AND SOUTHERN CLARION COUNTIES... AT 324 PM EDT...A THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF BRADYS BEND...MOVING EAST AT 60 MPH. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EAST BRADY... CHICORA... BRADYS BEND... RIMERSBURG... CLIMAX... NEW BETHLEHEM... PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 4112 7929 4089 7924 4086 7976 4103 7976
Local storm report, Apr 10, 3:33 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
333 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL CARNEGIE 40.41N 80.09W
04/10/2013 E0.88 INCH ALLEGHENY PA AMATEUR RADIO
&&
EVENT NUMBER PBZ1301789
XXSpecial weather statement, Apr 10, 4:09 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
409 PM EDT WED APR 10 2013
PAZ007-008-013-102100-
LAWRENCE PA-MERCER PA-VENANGO PA-
409 PM EDT WED APR 10 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAWRENCE...SOUTHERN
MERCER AND SOUTHWESTERN VENANGO COUNTIES...
AT 405 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
YOUNGSTOWN...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FARRELL... SHARON... PULASKI...
HERMITAGE... NEW WILMINGTON... MERCER...
FREDONIA... GROVE CITY... STONEBORO...
HIGHWAYS IMPACTED INCLUDE...
I-376 BETWEEN MILE MARKERS 4 AND 9.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 111 AND 129.
I-80 BETWEEN MILE MARKERS 0 AND 32.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4117 7991 4117 8000 4113 8004 4105 8053
4128 8053 4142 7997Special weather statement, Apr 10, 4:30 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
430 PM EDT WED APR 10 2013
OHZ039-048-102100-
COSHOCTON OH-TUSCARAWAS OH-
430 PM EDT WED APR 10 2013
...A THUNDERSTORM WILL AFFECT NORTHERN COSHOCTON AND WEST CENTRAL
TUSCARAWAS COUNTIES...
AT 426 PM EDT...A THUNDERSTORM WAS LOCATED 4 MILES WEST OF
BLISSFIELD...MOVING EAST AT 30 MPH.
THIS STORM WILL PRODUCE NICKEL SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
WARSAW... NELLIE... BLISSFIELD...
LAYLAND... BALTIC... BAKERSVILLE...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4045 8168 4050 8167 4050 8162 4036 8164
4031 8207 4046 8210Local storm report, Apr 10, 4:33 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 4 W NEW ALEXANDRIA 40.39N 79.49W
04/10/2013 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON WIRES IN SALEM TWP
&&
EVENT NUMBER PBZ1301790
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 1:01 PM EDT | Special Weather Statement | PBZ | Carroll, Tuscarawas | 44 min |
| Apr 10, 1:41 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 49 min |
| Apr 10, 1:59 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 46 min |
| Apr 10, 2:28 PM EDT | Special Weather Statement | PBZ | Columbiana | 47 min |
| Apr 10, 4:30 PM EDT | Special Weather Statement | PBZ | Coshocton | 30 min |
| Apr 10, 4:57 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 48 min |
| Apr 10, 5:26 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas | 49 min |
| Apr 10, 6:12 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson, Tuscarawas | 63 min |
| Apr 10, 6:51 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 54 min |
| Apr 10, 7:06 PM EDT | Special Weather Statement | PBZ | Carroll | 39 min |
| Apr 10, 7:17 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson, Tuscarawas | 43 min |
| Apr 10, 7:22 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Tuscarawas | 53 min |
| Apr 10, 7:34 PM EDT | Areal Flood Advisory | PBZ | Carroll, Columbiana, Harrison, Jefferson, Tuscarawas | 6 hr |
| Apr 10, 7:40 PM EDT | Special Weather Statement | PBZ | Coshocton | 50 min |
| Apr 10, 7:45 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 45 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.